# SDR USAA040218

- Difficulty date: May 12, 2004
- Submitted: June 4, 2004
- Operation: Air carrier
- Aircraft: N702UW
- Make and model: Airbus A319-112
- Aircraft serial: 0896
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: D5347218820200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEAM, 1.0 INCH X 1.0 INCH X .020 INCH AREA.  CORROSION; LEVEL 2; TASK NR JA-260-53500 FR 68, Y 1292, Z240.  REMOVED AND REPLACED BEAM IAW SRM.
